Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 31, 2011, 11:57 AM EDT for Hillsborough County, Polk County, Florida. It was in force for 33 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2011, 11:57 AM EDT (15:57 UTC)
- Expired
- Mar 31, 2011, 12:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 72 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 12:05 PM EDT | TSTM WND DMG | Lakeland Linder Airport, FL | HANGER COLLAPSE WITH PEOPLE INSIDE. PLANES FLIPPED OVER AT SUN N FUN EVENT. |
| Mar 31, 12:05 PM EDT | TSTM WND GST 66 | Lakeland Highlands, FL | HOME WEATHER STATION. |
| Mar 31, 12:05 PM EDT | NON-TSTM WND DMG | Lakeland Linder Airport, FL | HANGER COLLAPSE WITH PEOPLE INSIDE. PLANES FLIPPED OVER AT SUN N FUN EVENT. |
| Mar 31, 12:15 PM EDT | TSTM WND GST 73 | Winter Haven Airport, FL | 63 KNOT WIND GUST AT KGIF ASOS. |
| Mar 31, 12:25 PM EDT | FUNNEL CLOUD | 2 Nw Lake Wales, FL | RAIN WRAPPED FUNNEL CLOUD NORTH OF HIGHWAY 60 IN LAKE WALES. CORRECTED LAT LON. |
| Mar 31, 12:25 PM EDT | FUNNEL CLOUD | 5 E Cypress Gardens, FL | RAIN WRAPPED FUNNEL CLOUD NORTH OF HIGHWAY 60 IN LAKE WALES. |
| Mar 31, 12:25 PM EDT | TSTM WND DMG | Cypress Gardens, FL | TWO LARGE TREES UPROOTED AT APARTMENT COMPLEX. SPOTTER ESTIMATED WIND GUST OF 60 MPH FOR APPROXIMATELY 30 SECONDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 6:00 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 4.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 543 m²/s²
- 0-3 km storm-relative helicity
- 606 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
082 WUUS52 KTBW 311557 SVRTBW FLC057-105-311630- /O.NEW.KTBW.SV.W.0018.110331T1557Z-110331T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1157 AM EDT THU MAR 31 2011 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL POLK COUNTY IN FLORIDA. EASTERN HILLSBOROUGH COUNTY IN FLORIDA. * UNTIL 1230 PM EDT * AT 1152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PLANT CITY...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PLANT CITY. WINSTON. LAKELAND. CRYSTAL LAKE. AUBURNDALE. INWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON FOR SOUTHWESTERN FLORIDA. && LAT...LON 2817 8153 2791 8154 2793 8219 2814 8217 TIME...MOT...LOC 1557Z 263DEG 46KT 2800 8207 $$ JOHNSON
2 follow-up statements
014 WWUS52 KTBW 311608 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1208 PM EDT THU MAR 31 2011 FLC057-311618- /O.CAN.KTBW.SV.W.0018.000000T0000Z-110331T1630Z/ HILLSBOROUGH FL- 1208 PM EDT THU MAR 31 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HILLSBOROUGH COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON FOR SOUTHWESTERN FLORIDA. LAT...LON 2794 8201 2815 8199 2817 8153 2791 8154 TIME...MOT...LOC 1608Z 263DEG 46KT 2801 8191 $$ FLC105-311630- /O.CON.KTBW.SV.W.0018.000000T0000Z-110331T1630Z/ POLK FL- 1208 PM EDT THU MAR 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR CENTRAL POLK COUNTY... AT 1206 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKELAND...MOVING EAST AT 55 MPH. THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 31 AND 41. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON FOR SOUTHWESTERN FLORIDA. && LAT...LON 2794 8201 2815 8199 2817 8153 2791 8154 TIME...MOT...LOC 1608Z 263DEG 46KT 2801 8191 $$ JOHNSON
369 WWUS52 KTBW 311620 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1220 PM EDT THU MAR 31 2011 FLC105-311630- /O.CON.KTBW.SV.W.0018.000000T0000Z-110331T1630Z/ POLK FL- 1220 PM EDT THU MAR 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR CENTRAL POLK COUNTY... AT 1216 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR WINTER HAVEN...MOVING EAST AT 55 MPH. AT 1215 PM EDT...A WIND GUST OF 73 MPH WAS MEASURED AT WINTER HAVEN AIRPORT. THE SEVERE THUNDERSTORM WILL AFFECT PORTIONS OF... WINTER HAVEN. LAKE HAMILTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON FOR SOUTHWESTERN FLORIDA. && LAT...LON 2793 8178 2816 8175 2817 8153 2791 8154 TIME...MOT...LOC 1620Z 261DEG 49KT 2805 8168 $$ JOHNSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:58 AM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 31, 9:58 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
958 AM EDT THU MAR 31 2011
.UPDATE...BUSY MORNING ACROSS WEST CENTRAL FLORIDA WITH INTENSE
AREA OF THUNDERSTORMS SPAWNING MULTIPLE TORNADOES. THE GRIDS WILL
ONLY BE UPDATED FOR MAJOR CHANGES SUCH AS ANY CHANGES TO OUR
WATCHES.
EXPECT THIS LINE OF SHOWERS AND STORMS TO CONTINUE THROUGH AT
LEAST MID AFTERNOON BEFORE A COLD FRONT PUSHES THE ACTIVITY OUT TO
THE EAST.
&&
.AVIATION...
STRONG TO SEVERE CONVECTION REMAINING NORTH OF THE TERMINAL SITES
EARLY THIS MORNING WITH A SOUTHWARD PROGRESSION NOTED IN RADAR
DATA. EXPECT AN INCREASE IN MVFR/IFR CONDITIONS AT PIE-TPA-SRQ
LATER THIS MORNING INTO EARLY THIS AFTERNOON. SRQ AND FMY-RSW WILL
SEE AN INCREASE IN CONVECTIVE ACTIVITY MID-LATER AFTERNOON AS THE
FRONTAL SYSTEM PUSHES SOUTH AND EAST...OTHERWISE VFR CONDITIONS
EXPECTED OVER SOUTHERN TERMINALS THROUGH THE EARLY AFTERNOON.
&&
.MARINE...HAZARDOUS WEATHER CONDITIONS EXIST OVER THE COASTAL
WATERS TODAY. NUMEROUS SHOWERS AND STORMS...SOME SEVERE...WILL
CONTINUE THROUGH MUCH OF THE DAY. THE ACTIVITY HAS BEEN PRIMARILY
NORTH OF TARPON SPRINGS BUT WILL SOON MOVE SOUTHEAST ACROSS THE
REMAINDER OF THE WATERS.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING
FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 TO 60 NM.
&&
UPDATE/MARINE...JILLSON
AVIATION...LAMARREHazardous weather outlook, Mar 31, 5:52 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 552 AM EDT THU MAR 31 2011 FLZ039-042-043-048>052-055>057-060>062-065-312200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 552 AM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY BRINGING SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE DAMAGING WINDS AND AN ISOLATED TORNADO. OTHERWISE STORMS WILL CONTAIN DEADLY LIGHTNING AND LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...RIP CURRENT IMPACT... MODERATE SOUTH TO SOUTHWEST WINDS TODAY WILL ALLOW FOR A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. CARLISLE
In the hours before
Local storm report, Mar 31, 11:38 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1138 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND DMG 5 NE PINELLAS PARK 27.90N 82.63W
03/31/2011 GMZ830 FL BROADCAST MEDIA
OVERTURNED TRACTOR TRAILER AT 4TH STREET EXITON
INTERSTATE 275.
&&
NOAHLocal storm report, Mar 31, 11:40 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1140 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM TSTM WND DMG 5 NE PINELLAS PARK 27.90N 82.63W
03/31/2011 GMZ830 FL BROADCAST MEDIA
OVERTURNED TRACTOR TRAILER AT 4TH STREET EXITON
INTERSTATE 275. CORRECTED TIME.
&&
NOAHLocal storm report, Mar 31, 11:41 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1141 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TSTM WND GST MACDILL AIR FORCE BASE 27.85N 82.52W
03/31/2011 M61 MPH HILLSBOROUGH FL ASOS
53 KNOT WIND GUST AT KMCF ASOS.
&&
JILLSONLocal storm report, Mar 31, 11:49 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1149 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 5 SSW CLEARWATER 27.90N 82.79W
03/31/2011 PINELLAS FL BROADCAST MEDIA
ROOF AND STRUCTURE DAMAGE NEAR LARGO MALL. ALSO REPORT OF
300 FOOT TOWER COLLAPSE IN AREA.
&&
ASMLocal storm report, Mar 31, 11:51 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1151 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM TSTM WND GST 2 ESE RUSKIN 27.70N 82.40W
03/31/2011 E44 MPH HILLSBOROUGH FL NWS EMPLOYEE
AT NWS OFFICE IN RUSKIN.
&&
NOAHLocal storm report, Mar 31, 11:57 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1157 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TORNADO 5 W BRANDON 27.92N 82.37W
03/31/2011 HILLSBOROUGH FL LAW ENFORCEMENT
UNCONFIRMED TORNADO. REPORTS OF TWO OVERTURNED VEHICLES.
1140 AM TORNADO 5 W BRANDON 27.92N 82.37W
03/31/2011 HILLSBOROUGH FL LAW ENFORCEMENT
UNCONFIRMED TORNADO. REPORTS OF TWO OVERTURNED VEHCILES.
TIME ESTIMATED.
&&
ASMThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| Mar 31, 1:06 AM EDT | Special Marine Warning | TBW | 54 min | |
| Mar 31, 4:50 AM EDT | Small Craft Advisory | TBW | 17 hr | |
| Mar 31, 5:47 AM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 6:10 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 50 min |
| Mar 31, 6:23 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 52 min |
| Mar 31, 6:43 AM EDT | Special Marine Warning | TBW | 62 min | |
| Mar 31, 7:15 AM EDT | Special Weather Statement | TBW | Polk | 45 min |
| Mar 31, 7:30 AM EDT | Severe Thunderstorm Warning | TBW | Polk | 45 min |
| Mar 31, 7:49 AM EDT | Special Marine Warning | TBW | 26 min | |
| Mar 31, 7:53 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 52 min |
| Mar 31, 8:24 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Pinellas | 51 min |
| Mar 31, 8:38 AM EDT | Special Weather Statement | TBW | Levy | 52 min |
| Mar 31, 8:47 AM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 8:57 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Polk | 33 min |
| Mar 31, 9:13 AM EDT | Special Marine Warning | TBW | 92 min | |
| Mar 31, 9:14 AM EDT | Special Weather Statement | TBW | Citrus, Hernando | 46 min |
| Mar 31, 9:26 AM EDT | Special Marine Warning | TBW | 94 min | |
| Mar 31, 9:29 AM EDT | Tornado Warning | TBW | Polk | 19 min |
| Mar 31, 9:36 AM EDT | Special Weather Statement | TBW | Hernando, Sumter | 39 min |
| Mar 31, 9:37 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Pasco, Polk, Sumter | 113 min |
| Mar 31, 9:39 AM EDT | Special Weather Statement | TBW | Levy | 51 min |
| Mar 31, 9:44 AM EDT | Tornado Warning | TBW | Citrus, Hernando, Sumter | 31 min |
| Mar 31, 10:09 AM EDT | Special Marine Warning | TBW | 51 min | |
| Mar 31, 10:14 AM EDT | Severe Thunderstorm Warning | TBW | Hernando, Sumter | 31 min |
| Mar 31, 10:29 AM EDT | Tornado Warning | TBW | Pinellas | 61 min |
| Mar 31, 10:37 AM EDT | Special Weather Statement | TBW | Citrus | 38 min |
| Mar 31, 10:52 AM EDT | Special Marine Warning | TBW | 23 min | |
| Mar 31, 11:09 AM EDT | Special Marine Warning | TBW | 66 min | |
| Mar 31, 11:14 AM EDT | Tornado Warning | TBW | Hillsborough, Pinellas | 46 min |
| Mar 31, 11:22 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 38 min |
| Mar 31, 11:35 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 40 min |
| Mar 31, 11:47 AM EDT | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 88 min |
| Mar 31, 11:51 AM EDT | Tornado Warning | TBW | Hillsborough, Polk | 39 min |
| Mar 31, 12:01 PM EDT | Special Marine Warning | TBW | 59 min | |
| Mar 31, 12:01 PM EDT | Severe Thunderstorm Warning | TBW | Manatee | 44 min |
| Mar 31, 12:10 PM EDT | Special Weather Statement | TBW | Pinellas | 50 min |
| Mar 31, 12:13 PM EDT | Tornado Warning | TBW | Polk | 32 min |
| Mar 31, 12:16 PM EDT | Flash Flood Warning | TBW | Polk | 59 min |
| Mar 31, 12:23 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 22 min |
| Mar 31, 12:25 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 35 min |
| Mar 31, 12:27 PM EDT | Special Marine Warning | TBW | 63 min | |
| Mar 31, 12:53 PM EDT | Special Weather Statement | TBW | Polk | 52 min |
| Mar 31, 1:02 PM EDT | Special Marine Warning | TBW | 118 min | |
| Mar 31, 1:25 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee, Pinellas, Polk | 2 hr |
| Mar 31, 1:29 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 31 min |
| Mar 31, 1:34 PM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 41 min |
| Mar 31, 2:01 PM EDT | Special Weather Statement | TBW | Manatee | 44 min |
| Mar 31, 2:29 PM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 46 min |
| Mar 31, 2:33 PM EDT | Special Marine Warning | TBW | 57 min | |
| Mar 31, 3:13 PM EDT | Special Weather Statement | TBW | Hernando, Sumter | 47 min |
| Mar 31, 3:16 PM EDT | Special Weather Statement | TBW | Pinellas | 44 min |
| Mar 31, 3:18 PM EDT | Special Marine Warning | TBW | 12 min | |
| Mar 31, 3:21 PM EDT | River Flood Warning | TBW | Pasco | 7 days |
| Mar 31, 3:21 PM EDT | River Flood Warning | TBW | Hillsborough | 3 days |
| Mar 31, 3:35 PM EDT | Special Marine Warning | TBW | 115 min | |
| Mar 31, 4:27 PM EDT | Special Weather Statement | TBW | Manatee, Polk | 63 min |
| Mar 31, 4:39 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Sarasota | 36 min |
| Mar 31, 4:51 PM EDT | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 24 min |
| Mar 31, 5:18 PM EDT | Special Marine Warning | TBW | 57 min | |
| Mar 31, 5:22 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Highlands, Sarasota | 53 min |
| Mar 31, 6:03 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 29 min |
| Mar 31, 6:14 PM EDT | Special Marine Warning | TBW | 61 min | |
| Mar 31, 7:47 PM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 7:55 PM EDT | Special Weather Statement | TBW | Charlotte | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.